A 22-year-old female asked:
last month i tried the nuvaring and after 5 days i removed it i got my withdrawal period after and now i don't have my next period, is it the hormones?
1 doctor answer
Dr. Jane Van Dis answered
17 years experience Obstetrics and Gynecology
Sometimes: Sometimes menstrual cycles can be diminished or disappear altogether. So long as you're using the Nuvaring according to instructions, you should be fine.
Answered on Jun 30, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
MISSED PERIOD 5 DAYS GOT PERIOD LASTED 2 DAYS NOW SPOTTING CAN I BE PREGANT I TESTED SLIGHTY POSTIVE AND ONE NEGATIVE
I had sex on the last day of my period and I took the morning after pill the next day now I am experiencing bleeding
I was five days late for my period and now it is bright red blood with clots and i go through a tampon every hour is that normal
I found a bump on a mole last month and got a doctors appointment for next month if this is melanoma will it spread in that amount of time
Immediately after sex I do cough but for five months now I have been coughing and I was told is allergy I have taken antibiotics still no change
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Inside my buttocks i have a sensitive lump but there is no pus in it and it came my last period at this time also what is it
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!